# SDR AALA202411016846

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 28,288 hours, 11,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M13830
- Condition: Deformed
- Location: Zone 800
- Part time: 19,904 hours, 8,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR SLIDE TOUCHES FUSELAGE WHEN DOOR IS OPENED. REPLACED SLIDE PER TASK CARD 26C84152002.
